# SDR 2002UALA00307

- Difficulty date: February 23, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 26,711 hours, 6,175 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part serial: 10117
- Condition: Damaged
- Location: Idg
- Part time: 2,644 hours, 544 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO LHR DUE TO EN ROUTE LOSS OF RIGHT GENERATOR.  FLIGHT WAS RELEASED WITH INOPERATIVE BACK-UP GENERATOR.  FLIGHT PLANNED TO LAND OVERWEIGHT.  LANDED NORMAL WITH 98,200 LBS FOB.  THE RIGHT GENERATOR CONTROL UNIT (GCU) AND INTEGRATED DRIVE GENERATOR (IDG) WERE REPLACED.  THE FINAL FIX WAS TO REPLACE THE IDG WIRE HARNESS.
